# SDR IPXA2014061183248

- Difficulty date: May 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,215 hours, 6,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT FRAME 12A FITTING IS CRACKED.  ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR RT FR 12A FITTING IAW EO A300-5310--23539-G.
